# SDR AALA20161214018

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 10,797 hours, 2,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR DAMPER CYLINDER HAS LOW PRESSURE.  SERVICED CYLINDER IAW AMM 52-10-00.  OPERATIONAL CHECKED GOOD.
